Title: Unpacking the Matthew effect in citations
Authors: Wang, Jian # ×
Issue Date: Apr-2014
Publisher: Elsevier Ltd
Series Title: Journal of Informetrics vol:8 issue:2 pages:329-339
ISSN: 1751-1577
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Managerial Economics, Strategy and Innovation (MSI), Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science